# SDR REXA2024103101302

- Difficulty date: November 28, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL BETWEEN FS 572 AND FS 661+16 AT STGR 15R IS CORRODED. INSTALLED NEW SIDE SEAT RAIL AT FS 572 AND FS 661+16 AT STGR 15R IAW CRJ900 AMM 53-00-49-400-801(CONFIG A07).
